# SDR FDEA201006082038

- Difficulty date: June 8, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1515551
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR LT SHEAR WEB INBD SUPPORT ANGLE HAS CORROSION AROUND   FASTENER HOLES STA 1160-1180.  REMOVED CORROSION PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-40-13, P.104, DETAIL 7; BEFORE: .071", AFTER: .057", LOSS: .014". FABRICATED I/B SUPPORT ANGLE, USING PN BAC 1515-551, PER DRAWING 2312033, ON BATCH 0001805485. FOUND SPLICE CRACKED OUT OF LIMITS, BS 1080, PER SRM 53-40-13. RECEIVED SPLICE ON TRAVELER T10/842169. REMOVED AND INSTALLED LT I/B SUPPORT ANGLE, SPLICE PER SRM 51-40-02. PART MARKED BOTH SPLICE AND ANGLE PER GMM 7-0-1001. MAJOR REPAIR.
